# SDR ASAA9710069

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549101
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, FOUND CORROSION ON THE FLOORBEAM AT BS 846, ON THE LOWER FLANGE UPPER SURFACE.  REPAIRED PER EA 5310-01543 AND BOEING TELEX ASA-SEA-97-0330RR.  (M)
